Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Gauss elimination for singular matrices


Author: George Shapiro
Journal: Math. Comp. 17 (1963), 441-445
MSC: Primary 65.35
MathSciNet review: 0156451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Garner, ``The residue number system,'' IRE Trans. on Electronic Computers, Vol. EC-8, pp 140-147, June 1959.
  • [2] Frazer, Duncan & Collar, Elementary Matrices, Cambridge University Press, 1960.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0156451-1
Article copyright: © Copyright 1963 American Mathematical Society